# SDR UIEA2020030600392

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 97,635 hours, 20,006 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, R CENTER FUEL PUMP LOW PRESSURE EICAS WITH ABOUT 4000 LBS IN CENTER TANK.( PERFORMED OPS CHECK ON R CENTER FUEL PUMP IAW B767 AMM 28-22-00. OPS CHK NORMAL, NO MESSAGES DISPLAYED.  )
